# SDR SWAA2025121232425

- Difficulty date: November 6, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB  FLOOR STRUCTURE LOCATED BTW BS 312 - 328, LBL 45.   REPLACED THE WEB & FASTENERS IAW SRM 51-40-02, & DWG 141A5400, SHEET 26, REV -.
